I do not know what you are reading - so here is JODISPEAK’s post about her daughter’s illness which SHE DEFINITLY thinks is due to the Gardasil vaccine:
My daughter, Victoria, has been ill since February 2008. She had her first Gardasil vaccination in November 2007. Her second vaccination was in the beginning of February 2008. Immediately after her second vaccination, Victoria experienced severe diarrhea, vomiting and was nauseous for about eight weeks. She had blood work done many times and the pediatrician thought she had a virus. On March 31, 2008, she had her first seizure. My daughter has treated with many neurologists, all of whom have not related her seizures to Gardasil. Meanwhile, there are quite a few hundred people that I have found over the internet through my numerous postings and through Erin Brockovich, and their daughters are all experiencing the same symptoms, which occurred after the Gardasil vaccination. We have actually formed a group and share our daughters’ stories, symptoms and information. My daughter has had CT scans, MRI’s, MRA’s, EEG’s, blood work and was hospitalized at an epilepsy center in the video EEG monitoring unit for two separate weeks in May 2008 and September 2008. A follow-up MRI was performed and a spinal tap was recently attempted, but was unsuccessful. Victoria later underwent a lumbar puncture with fluoroscopy. She was put on many different seizure medications. After the normal EEG results, she was taken off all medications. Her SED rate has always been high and she does have protein in her urine, but doctors do not seem concerned. I was told that her red blood are small, but this apparently is not concerning either. She is also slightly anemic. My daughter has been seen by several neurologists, a psychiatrist, psychologist, several neuropsychologists, an immunologist, several infectious disease doctors, and also treated a at Wellness Center for a period of time. My daughter currently experiences the following symptoms: non-epileptic seizures, migraines, fainting, various tremors, twitches and numbness, intermittent leg paralysis and facial paralysis, tingling, staring or blank episodes, eye pain, joint pain, neck pain, back pain, memory loss, confusion, brain fog, regression, mood swings, hair loss and chronic fatigue. She continues to have bouts of nausea and diarrhea. She has not been in school since April 2008. My daughter can never be left home alone. She can’t go to school, go out with her friends or work or has little “normalcy” in her life. She has very few good days and always says she doesn’t feel good. I do not know which way to turn for help. We have seen so many doctors and I can’t seem to find anyone willing to help my daughter. There are so many other young girls who have the same exact symptoms as my daughter and the one thing that all of the girls seem to have in common is the Gardasil vaccination. There are no “traditional medical doctors” who relate my daughter’s symptoms to Gardasil as I am told “there is not enough information available” about the vaccine and doctors believe it to be “safe” . Most recently, a neurologist informed that he does believe that my daughters symptoms were brought on by the vaccine, just not in a way that he could test or prove. The vaccine has been available for less than three years. Meanwhile, there are some doctors who are making the correlation between Gardasil and many of the girls’ symptoms. However, the only doctors I know of right now are in California and Kansas. Other doctors are willing to “try” treatment, most of which is “homeopathic” in nature and extremely costly. Once again, I must reiterate that there are so many other young girls experiencing negative symptoms. I often cry and wonder if Victoria will be next one to die from adverse reactions to Gardasil.
Please feel free to forward this information. Thank you for your time and attention. Jodi Speakman (267) 939-0591 Jodispeaks@aol.com
P.S. Victoria is one of five girls mentioned on the NVIC website. Victorias story appeared on the front page of the Philadelphia Weekly Newspaper in June 2009 and also mentioned on the front page of the Philadelphia Inquirer in August 2009. A Fox news story recently aired as well. http://www.nvic.org/Vaccines-and-Diseases/hpv.aspx
You should notice that I referenced parts of that very poorly formatted post. I left my prayer notice on the other thread.
And then, I followed the links. The story is hysterical nonsense. Symptoms include “regression,” meaning she acts like a baby or much younger child. There is no seizure activity on repeat EEG’s, the girl has not been nauseous and subject to much diarrhea, since she’s obese in the newspaper photos and the doctors had to do her spinal tap under fluoroscopic guidance. Small red blood cells go with anemia, by the way.
It is a shame that you don’t even look up the false Texas reference. You are spreading some of the worst of the worst of misinformation, inflating ignorance and fear that are unwarranted.